# SDR AALA20100226TUL05

- Difficulty date: February 26, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO STATION 636 TO 693 DOOR BEAM HAS AREAS OF CORROSION.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3 AND SRM 51-30.
